MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HEPATITIS C (AHCV); ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HEPATITIS C (AHCV); ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nonreactive (negative) hepatitis c (ahcv) results were obtained on a patient sample on an atellica im 1600 analyzer which were considered discordant with the reactive (positive) results from an alternate method.The discordant nonreactive (negative) results were not reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant nonreactive ahcv results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report nonreactive (negative) hepatitis c (ahcv) results were obtained on a patient sample on an atellica im 1600 analyzer which were considered discordant with the reactive (positive) results from an alternate method.The discordant nonreactive (negative) results were not reported to the physician(s).No issues with quality control (qc).The instructions for use (ifu) states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the ifu states in the limitations section: "assay performance characteristics have not been established for the atellica im ahcv assay used in conjunction with other manufacturers' assays for specific hcv serological markers.Laboratories are responsible for establishing their own performance characteristics.A negative test result does not exclude the possibility of exposure to or infection with hcv.Hcv antibodies may be undetectable in some stages of the infection and in some clinical conditions." siemens healthcare diagnostics is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00161 on august 11, 2023.An outside united states (ous) customer contacted a siemens customer care center to report nonreactive (negative) hepatitis c (ahcv) results were obtained on a patient sample on an atellica im 1600 analyzer which were considered discordant with the reactive (positive) results from an alternate method.The discordant nonreactive (negative) results were not reported to the physician(s).October 10, 2023 additional information: the initial issue was reported as atellica im ahcv false negative results on lot 444.The following actions have been performed: -siemens evaluated patient data along with medications.No known interference with drugs listed.-the quality control (qc) data was reviewed and reported acceptable.Siemens made multiple attempts requesting additional information and sample availability to investigate for potential cause but no response was received from the customer.No further evaluation of the device is required.The investigation findings and investigation conclusion codes were updated.

Brand Name
ATELLICA IM HEPATITIS C (AHCV)
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
e. walpole MA 02032
Manufacturer Contact
eiman sulieman
333 coney st.
east walpole, MA 02032
7372808688
MDR Report Key17511930
Report Number1219913-2023-00161
Device Sequence Number17537081
Product Code MZO
UDI-Device Identifier00630414597867
UDI-Public00630414597867
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2024
Device Model NumberN/A
Device Catalogue Number10995456
Device Lot Number444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown